# SDR CA120103002

- Difficulty date: December 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg Selector Vlv
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH MLG FAILED TO EXTEND WITH GEAR SELECTED DOWN.  CREW COMPLIED WITH QRH, GEAR EXTENDED AND LOCKED, FOLLOWING GO AROUND, ACFT LANDED.  MAINTENANCE FOUND LOOSE MLG SELECTOR VALVE CONNECTOR PLUG.  CONNECTOR PLUG RESECURED AND GEAR RETRACTION SYS FUNCTIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
